# SDR UPS08551429

- Difficulty date: January 12, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DISARMED LIGHT BURNED OUT.  RELAMPED, OPS CHECK GOOD.
